MathSciNet Relay Station
MathSciNet bibliographic data
MR882490 (88f:52009) 52A25
McMullen, Peter Angle-sum relations for polyhedral sets. Mathematika 33 (1986), no. 2, 173–188 (1987).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement